# SDR AU971611

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: B732560133
- Condition: Broken
- Location: Aft Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT ENTRY DOOR ESCAPE SLIDE COVER RELEASE CABLE BROKEN IN LOOP AT THE GIRT BAT ATTACHMENT END.
